# SDR SWAA2024041059365

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 277 TO STA 294.5 AND BL 0 FWD GALLEY AND LAV 2024-165659<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 277 TO STA 294.5 AND BL 0 FWD GALLEY AND LAV I.A.W. B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #141A5400; SHEET 20; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 277 TO STA 294.5 AND BL 0 FWD GALLEY AND LAV I.A.W. B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #141A5400; SHEET 20; REV -. SEE INDIVIDUAL SIGN OFF BELOW
